# SDR ASOA201802134011

- Difficulty date: February 13, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 44,172 hours, 33,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 91419
- Condition: Discharged
- Location: Emergency Lights
- Part time: 18,058 hours, 14,211 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION,  THE NR 2 EMERGENCY LIGHT BATTERY PACK WAS FOUND TO BE NOT HOLDING A CHARGE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK, OPS TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
